Alert archive / Colorado / Red Flag Warnings in 2014
Red Flag Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 2, 2014, 2:42 PM MDT for 10 counties in Colorado. It took effect at Jun 3, 2014, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2014, 2:42 PM MDT (20:42 UTC)
- In effect from
- Jun 3, 2014, 11:00 AM MDT
- Expired
- Jun 3, 2014, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
423 WWUS85 KPUB 022042 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 242 PM MDT MON JUN 2 2014 ...A RED FLAG WARNING HAS BEEN ISSUED FOR STRONG WINDS...LOW HUMIDITIES AND HOT TEMPERATURES...FOR TUESDAY AFTERNOON AND EVENING...FOR FIRE WEATHER ZONES 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO PLAINS... COZ226>237-031245- /O.UPG.KPUB.FW.A.0016.140603T1800Z-140604T0200Z/ /O.NEW.KPUB.FW.W.0026.140603T1700Z-140604T0200Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 242 PM MDT MON JUN 2 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR STRONG WINDS...LOW HUMIDITIES AND HOT TEMPERATURES FOR FIRE WEATHER ZONES 226 THROUGH 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW HUMIDITIES AND HOT TEMPERATURES...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. THIS REPLACES THE FIRE WEATHER WATCH THAT WAS IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 226 THROUGH 237. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...TUESDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TEMPERATURES...90 TO AROUND 100. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW HUMIDITIES...AND HOT TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
659 WWUS85 KPUB 030913 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 313 AM MDT TUE JUN 3 2014 ...A RED FLAG WARNING HAS BEEN ISSUED FOR STRONG WINDS...LOW HUMIDITIES AND HOT TEMPERATURES...FOR TUESDAY AFTERNOON AND EVENING...FOR FIRE WEATHER ZONES 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO PLAINS... COZ226>237-040115- /O.CON.KPUB.FW.W.0026.140603T1700Z-140604T0200Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 313 AM MDT TUE JUN 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR STRONG WINDS...LOW HUMIDITIES AND HIGH TEMPERATURES FOR FIRE WEATHER ZONES 226 THROUGH 237... * AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229... 230...231...232...233...234...235...236 AND 237. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TUESDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * TEMPERATURES...IN THE 90S. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW HUMIDITIES...AND HIGH TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
743 WWUS85 KPUB 032117 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 317 PM MDT TUE JUN 3 2014 ...A RED FLAG WARNING REMAINS IN EFFECT FOR STRONG WINDS...LOW HUMIDITIES AND DRY FUELS...THROUGH 8 PM THIS EVENING...FOR FIRE WEATHER ZONES 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST COLORADO PLAINS... COZ226>237-040200- /O.CON.KPUB.FW.W.0026.000000T0000Z-140604T0200Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 317 PM MDT TUE JUN 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 226...227...228...229...230...231...232...233 ...234...235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229... 230...231...232...233...234...235...236 AND 237. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH EARLY TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW HUMIDITIES...AND HIGH TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
363 WWUS85 KPUB 040154 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 754 PM MDT TUE JUN 3 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM FOR THE SOUTHEAST COLORADO PLAINS... COZ226>237-040300- /O.EXP.KPUB.FW.W.0026.000000T0000Z-140604T0200Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 754 PM MDT TUE JUN 3 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 226...227...228...229...230...231...232...233...234...235...236 AND 237... WINDS ACROSS THE SOUTHEAST PLAINS HAVE DECREASED AND HUMIDITY VALUES WILL SLOWLY INCREASE TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 2, 11:47 AM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 2, 11:47 AM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1147 AM MDT MON JUN 2 2014 .UPDATE... ISSUED AT 1139 AM MDT MON JUN 2 2014 LOADED LATEST OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. ALSO...INCREASED LOW CLOUD COVER OVER FAR SOUTHEAST PLAINS INTO THE AFTERNOON DUE TO SLOW CLEARING PROCESS. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 344 AM MDT MON JUN 2 2014 ISOLD CONVECTION NOW DYING OFF ACROSS THE ERN MTS AND PLAINS. ERLY PUSH OF MOISTURE WILL KEEP SOME STRATUS OVR THE AREA THIS MORNING...WHICH SHOULD MIX OUT BY MID MORNING. REST OF THE DAY LOOKS DRY WITH A GOOD DEAL OF SUN...BUT REMNANT MOISTURE AND LIGHT SURFACE WINDS SHOULD KEEP TEMPS A FEW DEGREES LOWER TODAY OVER THE PLAINS. MAIN CHALLENGE FOR THE SHORT TERM IS WITH POPS TONIGHT. THE NAM KEEPS ANY PRECIP WELL TO OUR NE...WHILE THE GFS HINTS AT SOME ISOLD CONVECTION...AND THE WRF DEVELOPS SCT CONVECTION LATE TONIGHT IN A SIMILAR PATTERN TO WHAT WE SAW TONIGHT. A LEAD SHORTWAVE TROUGH SHOULD PROVIDE SOME FORCING...AND ANOTHER ERLY SURGE OF MOISTURE WILL BOOST CHANCES FOR A FEW STORMS. GIVEN THE MODELS DRY BIAS OVER THE PLAINS TONIGHT...WILL LEAN TOWARDS THE WRF SOLUTION AND INTRODUCE ISOLD POPS FOR THE ERN PLAINS AND PIKES PEAK REGION TONIGHT. THERE WILL BE JUST ENOUGH CAPE AND SHEAR THAT WE COULD AGAIN SEE A COUPLE STRONG TO SVR ELEVATED STORMS OVER EXTREME NRN AND ERN PORTIONS OF THE CWA. BUT ANY CONVECTION SHOULD BE SHORT- LIVED AS STRONG SWRLY FLOW DRIES US OUT BY TUE MORNING. THIS WILL BE A PRELUDE TO THE EXPECTED SCORCHER ON TUE THAT STARTS OFF THE EXTENDED PERIOD. ROSE .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 344 AM MDT MON JUN 2 2014 ...RATHER ACTIVE PATTERN LIKELY THIS WEEK WITH FIRE WX THREAT TUESDAY AND SEVERE WEATHER THREAT LATER IN THE WEEK... SEVERAL TROUGHS WILL MOVE ACROSS THE REGION DURING THIS PERIOD...AND WITH INSTABILITY IN PLACE...WE MAY SEE A FEW ROUNDS OF SEVERE WEATHER THIS PD. TUESDAY MAY BE A SIGNIFICANT FIRE WX DAY. TUESDAY... THIS DAY WILL BE THE HOTTEST DAY OF THE PERIOD. MODEST SOUTHWEST FLOW ALOFT WILL ADVECT VERY WARM AIR AT MIDLVLS OVER THE REGION. THIS WILL ALLOW TEMPERATURES OVER THE REGION TO EXCEED 100F OVER PART OF THE PLAINS...ESPECIALLY ALONG THE LOWER ARK RVR VALLEY E OF PUEBLO. THIS HOT AIR WILL COMBINE WITH SFC WINDS OF 25 TO 35 MPH TO CAUSE CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP OVER THE REGION. FOR THIS REASON...HAVE ISSUED A FIRE WEATHER WATCH FOR THE PLAINS ON THIS DAY. OTHER AREAS OF THE FCST REGION MAY HAVE TO BE ADDED TO THE FIRE WEATHER WATCH...AND WILL ALLOW DAY CREW TO CONTACT PUEBLO DISPATCH TO SEE IF THE HIGHER TRRN IS RECEPTIVE TO EXTREME FIRE BEHAVIOR. THERE IS A LOW END THREAT OF HIGH BASED THUNDERSTORMS TO DEVELOP OVER THE FAR SE PLAINS LATE TUESDAY AFTERNOON AND EARLY EVENING...BRINGING A THREAT OF STRONG GUSTY WINDS TO THIS AREA. WEDNESDAY... AN COOL FRONT WILL CROSS THE REGION LATE TUES EVE OR WED MORNING...AND THIS WILL BRING COOLER UPSLOPE FLOW TO THE AREA (TEMPS 10-15F COOLER THAN TUE). ALTHOUGH SHEAR IS QUITE FAVORABLE FOR SEVERE WX ON THIS DAY...INSTABILITY MAY BE ONLY MARGINAL. FOR NOW...I PUT IN A SLIGHT CHANCE OF TSRA OVER THE REGION FOR LATE IN THE DAY AND EVENING HOURS. SPC HAS A 5% CHANCE OF SVR STORMS FOR THE REGION FOR THIS DAY. THURSDAY... MAY SEE A BIT BETTER CHANCE OF STRONG CONVECTION ON THIS DAY. SOUTHWEST FLOW ALOFT WILL COMBINE WITH CONTINUED UPSLOPE FLOW AT THE SFC. INSTABILITY WILL BE BETTER ON THIS DAY AND EXPECT CONVECTION TO BREAK OUT BY MID AFTERNOON OVER THE MTNS AND MOVE OVER THE PLAINS DURING THE EVENING. MODELS ARE HINTING THAT THIS CONVECTION MAY LAST WELL INTO THE EARLY MORNING HOURS OF FRIDAY. FRIDAY... CONCEPTUALLY...THIS COULD BE A RATHER VERY ACTIVE DAY OVER THE AREA. WELL DEFINED SHORT WAVE WILL BE TO OUR WEST AND WILL MOVE OVER THE REGION DURING THE AFTERNOON AND EVENING. UPSLOPE FLOW WILL BE IN PLACE AND SIMULATIONS SHOW QUITE A BIT OF INSTABILITY OVER THE AREA. SIMULATIONS SHOW SIGNIFICANT CONVECTION DEVELOPING BY AFTERNOON AND LASTING INTO THE EVENING. CAPE VALUES THIS DAY ARE PROJECTED TO BE OVER 3000 J/KG WITH >50 KTS OF SHEAR. LAPSE RATES ARE IN EXCESS OF 9.0 C/KM.. SIGNIFICANT TORNADO POTENTIAL /STP/ VALUES ARE RANGING BETWEEN 4 AND 7 OVER PARTS OF SE CO. THESE ARE VERY SIGNIFICANT VALUES. IF THIS FCST VERIFIES...THEN SIGNIFICANT TORNADO ACTIVITY WOULD BE POSSIBLE OVER THE PLAINS OF SE COLORADO. BOTH THE GFS AND EC MODELS INDICATE THIS DAY COULD BE QUITE ACTIVE...ALTHOUGH THE EC MODEL IS NOT AS ROBUST AS THE GFS. WEEKEND... MODELS START TO SHOW DISAGREEMENT IN LARGE SCALE PATTERN. GFS SHOWS MORE NW FLOW ALOFT AND SOMEWHAT DRIER CONDITIONS OVER THE AREA WHILE EC SHOWS A MORE FAVORABLE ZONAL PATTERN...WITH A CONTINUED THREAT OF STRONG CONVECTION OVER THE FCST AREA. FOR NOW KEPT A LOW POP IN FOR THE PLAINS FRO SAT WITH DRIER CONDITIONS FOR SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1139 AM MDT MON JUN 2 2014 SHOULD BE VFR KCOS...KPUB AND KALS NEXT 24 HOURS. OUTSIDE CHANCE OF A STRAY THUNDERSTORM ACROSS EL PASO COUNTY...MAINLY NORTH AND EAST OF KCOS...AFTER ABOUT 22Z. ALSO...OUTSIDE CHANCE OF SOME LOW STRATUS DEVELOPMENT ACROSS THE PLAINS OVERNIGHT INTO EARLY TUESDAY BUT MAINLY EAST OF KCOS AND KPUB. LW && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR COZ226>237. && UPDATE...LW SHORT TERM...ROSE LONG TERM...HODANISH AVIATION...LW
Hazardous weather outlook, Jun 2, 12:00 PM MDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1200 PM MDT MON JUN 2 2014 COZ058>089-093>099-031800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1200 PM MDT MON JUN 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STORMS WILL BE POSSIBLE LATE TONIGHT OVER PORTIONS OF THE PLAINS...GENERALLY NORTH OF HIGHWAY 50 OR EAST OF HIGHWAY 287. IN ADDITION TO FREQUENT LIGHTNING...ONE OR TWO OF THESE STORMS COULD BE STRONG TO SEVERE...WITH HAIL TO QUARTER SIZE AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WEATHER DURING THIS PERIOD HAS THE POTENTIAL TO BE QUITE ACTIVE. ON TUESDAY...METEOROLOGICAL CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL BE LIKELY. TEMPERATURES WILL BE IN THE 90S TO LOW 100S ACROSS THE PLAINS. THESE HOT CONDITIONS COMBINED WITH VERY LOW HUMIDITY VALUES AND DRY FUELS WILL ALLOW FOR ANY FIRE THAT STARTS TO SPREAD VERY RAPIDLY. FROM WEDNESDAY INTO THE WEEKEND...STRONG WIND SHEAR WILL COMBINE WITH UNSTABLE UPSLOPE FLOW TO ALLOW SEVERE THUNDERSTORMS TO DEVELOP OVER THE PLAINS. AT THIS TIME...ONE OR TWO SEVERE STORMS WILL BE POSSIBLE LATE WEDNESDAY...SEVERAL SEVERE STORMS WILL BE POSSIBLE THURSDAY...AND ON FRIDAY...A SIGNIFICANT SEVERE WEATHER OUTBREAK COULD OCCUR. MORE ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 9 PM MDT OVER THE EASTERN COLORADO PLAINS. 50/50
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:12 AM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 2, 12:15 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 2, 12:23 AM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 2, 12:54 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 2, 4:01 AM MDT | Fire Weather Watch | PUB | Baca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more | 11 hr |
Nearby
Red Flag Warnings in Colorado, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.